Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Principio invarianza")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1107

  • Page / 45
Export

Selection :

  • and

Uniqueness of Invariant Hahn-Banach ExtensionsBANDYOPADHYAY, Pradipta; ROY, Ashoke K.Extracta mathematicae. 2007, Vol 22, Num 2, pp 93-114, issn 0213-8743, 22 p.Conference Paper

Dynamical boundary control of two-dimensional wave equations: vibrating membrane on general domainYOU, Y. C; LEE, E. B.IEEE transactions on automatic control. 1989, Vol 34, Num 11, pp 1181-1185, issn 0018-9286, 5 p.Article

ON SPECTRAL GAP RIGIDITY AND CONNES INVARIANT χ(M)POPA, Sorin; JUNGE, Marius.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 10, pp 3531-3539, issn 0002-9939, 9 p.Article

THE 1,2-COLOURED HOMFLY-PT LINK HOMOLOGYMACKAAY, Marco; STOSIC, Marko; VAZ, Pedro et al.Transactions of the American Mathematical Society. 2011, Vol 363, Num 4, pp 2091-2124, issn 0002-9947, 34 p.Article

A Π11-UNIFORMIZATION PRINCIPLE FOR REALSCHONG, C. T; LIANG YU.Transactions of the American Mathematical Society. 2009, Vol 361, Num 8, pp 4233-4245, issn 0002-9947, 13 p.Article

Strassen-type invariance principles for exchangeable sequencesDABROWSKI, A. R.Statistics & probability letters. 1988, Vol 7, Num 1, pp 23-26, issn 0167-7152Article

On a New Relative Invariant Covering DimensionGEORGIOU, D. N; MEGARITIS, A. C.Extracta mathematicae. 2010, Vol 25, Num 3, pp 263-275, issn 0213-8743, 13 p.Conference Paper

TOPOLOGICAL CONSTRUCTIONS FOR MULTIGRADED SQUAREFREE MODULESCHARALAMBOUS, Hara.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 7, pp 2383-2397, issn 0002-9939, 15 p.Article

Demonstration of the invariance principle for active sonarQUIJANOA, Jorge E; ZURK, Lisa M; ROUSEFF, Daniel et al.The Journal of the Acoustical Society of America. 2008, Vol 123, Num 3, pp 1329-1337, issn 0001-4966, 9 p.Article

A nonadapted version of the invariance principle of Peligrad and UtevVOLNY, Dalibor.Comptes rendus. Mathématique. 2007, Vol 345, Num 3, pp 167-169, issn 1631-073X, 3 p.Article

An invariant for difference field extensionsCHATZIDAKIS, Zoé; HRUSHOVSKI, Ehud.Annales de la faculté des sciences de Toulouse. 2012, Vol 21, Num 2, pp 217-234, issn 0240-2963, 18 p.Article

La signature basique est un invariant d'homotopie feuilletée = The basic signature is a foliated homotopy invariantBENAMEUR, Moulay-Tahar; REY-ALCANTARA, Alexandre.Comptes rendus. Mathématique. 2011, Vol 349, Num 13-14, pp 787-791, issn 1631-073X, 5 p.Article

Geometric angle structures on triangulated surfacesREN GUO.Proceedings of the American Mathematical Society. 2007, Vol 135, Num 9, pp 3005-3011, issn 0002-9939, 7 p.Article

THE SPAN FOR HAUSDORFF CONTINUAPELAEZ, Antonio.Proceedings of the American Mathematical Society. 2010, Vol 138, Num 3, pp 1113-1120, issn 0002-9939, 8 p.Article

Homotopy Invariants of Gauss PhrasesGIBSON, Andrew.Indiana University mathematics journal. 2010, Vol 59, Num 1, pp 207-229, issn 0022-2518, 23 p.Article

Equivalence of domains arising from duality of orbits on flag manifolds IIIMATSUKI, Toshihiko.Transactions of the American Mathematical Society. 2007, Vol 359, Num 10, pp 4773-4786, issn 0002-9947, 14 p.Article

THE RASMUSSEN INVARIANT OF A HOMOGENEOUS KNOTABE, Tetsuya.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 7, pp 2647-2656, issn 0002-9939, 10 p.Article

TURAEV GENUS, KNOT SIGNATURE, AND THE KNOT HOMOLOGY CONCORDANCE INVARIANTSDASBACH, Oliver T; LOWRANCE, Adam M.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 7, pp 2631-2645, issn 0002-9939, 15 p.Article

PARABOLIC KAZHDAN-LUSZTIG POLYNOMIALS FOR HERMITIAN SYMMETRIC PAIRSBRENTI, Francesco.Transactions of the American Mathematical Society. 2009, Vol 361, Num 4, pp 1703-1729, issn 0002-9947, 27 p.Article

Principe d'invariance local pour les chaînes de Markov = Local invariance principle for Markov chainsNoquet, Caroline; Davydov, Youri.1997, 110 p.Thesis

Un principe d'invariance de type Donsker dans une classe d'espaces de Besov-OrliczAIT OUAHRA, Mohamed; KISSAMI, Abdelghani; SGHIR, Aissa et al.Annales mathématiques Blaise Pascal. 2012, Vol 19, Num 1, pp 263-269, issn 1259-1734, 7 p.Article

GEOMETRY OF QUASI-CIRCULAR DOMAINS AND APPLICATIONS TO TETRABLOCKKOSINSKI, Lukasz.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 2, pp 559-569, issn 0002-9939, 11 p.Article

LOCAL EQUIVALENCE PROBLEM FOR LEVI FLAT HYPERSURFACESSALA, Giuseppe Della.Proceedings of the American Mathematical Society. 2011, Vol 139, Num 7, pp 2449-2461, issn 0002-9939, 13 p.Article

Essential dimension, spinor groups, and quadratic formsROSNAN, Patrick B; REICHSTEIN, Zinovy; VISTOLI, Angelo et al.Annals of mathematics. 2010, Vol 171, Num 1, pp 533-544, issn 0003-486X, 12 p.Article

SEMIQUANDLES AND FLAT VIRTUAL KNOTSHENRICH, Allison; NELSON, Sam.Pacific journal of mathematics. 2010, Vol 248, Num 1, pp 155-170, issn 0030-8730, 16 p.Article

  • Page / 45